# SDR LC1R201512225723

- Difficulty date: December 22, 2015
- Submitted: December 22, 2015
- Operation: General aviation
- Aircraft: N5723J
- Make and model: Cessna 182P
- Aircraft serial: 18263498
- Aircraft time: 745 hours
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Out Of Position
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

REPORTED FUEL WOULD DRAW FROM LT FUEL TANK EVEN WITH THE SELECTOR VALVE POSITIONED IN THE RT TANK POSITION.  DISCOVERED THAT SATISFACTORY RESULTS COULD NOT BE OBTAINED FROM THE VENT SYSTEM CHECKS DESCRIBED IN MM SECTION 12-22.  FOUND THE LONG RANGE TANK INTERNAL NYLON VENT TUBE WAS NOT POSITIONED IN THE LAST HANGAR AND WAS SUBMERGED IN THE FUEL SUPPLY.   FOUND THE EXTERNAL VENT LINE WAS NOT POSITIONED CORRECTLY BEHIND THE STRUT.  SUSPECT THAT THE LT TANK MAY HAVE BEEN PRESSURIZING TOO MUCH AND FORCING FUEL TO EITHER FILL THE RT TANK THROUGH THE VENT SYSTEM AS THE FUEL WAS DRAWN FROM IT OR BE DRAWN INTO THE ENGINE FUEL SYSTEM THROUGH THE VENT RETURN LINE SYSTEM.
